# SDR 98UAL900384

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC10*
- System (JASC): 2564 · Life Raft
- Part: Tube
- Part number: 24D3006291
- Condition: Failed
- Location: Slide Raft
- Component: Air Cruisers
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT HAD A SEAM FAILURE ON THE LOWER TUBE AFTER FLAT FIRE TEST DURING UNIT OVERHAUL.  SCRAPPED UNIT.
